MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 6/40/80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 6/40/80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 357289
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The passeo-35 balloon was selected for treatment of an arteriovenous fistula dysfunction.After positioning the balloon was inflated up to 16 atm.During attempt to inflate a 2nd time with same pressure, the balloon ruptured and could not be withdrawn and was retrieved with an incision.
 
Additional Manufacturer Narrative
The complaint instrument was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test and a pressure test.The instrument was delivered in a leak-proof and pressure-tight condition.Based on the conducted investigations no manufacturing related root cause could be determined.

Brand Name
PASSEO-35 6/40/80
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10484028
Report Number1028232-2020-03731
Device Sequence Number3028907
Product Code DQY
UDI-Device Identifier07640119558189
UDI-Public07640119558189
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number357289
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09191054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1